# SDR AALA202202248208

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 1,173 hours, 538 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 8802
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 20,620 hours, 8,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #1 EMERGENCY LIFE RAFT INDICATOR NOT VISIBLE THROUGH SIGHT WINDOW. REPLACED LIFE RAFT WITH SERVICEABLE UNIT.
